Alert archive / Vermont / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Burlington, VT

April 23, 2007

NWS Burlington, VT issued this red flag warning at Apr 23, 2007, 4:43 AM EDT. It took effect at Apr 23, 2007, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2007, 4:43 AM EDT (08:43 UTC)
In effect from
Apr 23, 2007, 12:00 PM EDT
Expired
Apr 23, 2007, 8:00 PM EDT
In force
8 hr
Issued by
NWS Burlington, VT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KBTV 230843
RFWBTV

RED FLAG WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
443 AM EDT MON APR 23 2007

...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM EDT TODAY IN
THE CHAMPLAIN VALLEY...SAINT LAWRENCE RIVER VALLEY...AND PORTIONS
OF THE CONNECTICUT RIVER VALLEY...

.A VERY DRY AIRMASS HAS BEEN IN PLACE ACROSS THE NORTH COUNTRY
FOR SEVERAL DAYS. THIS HAS ALLOWED THE FINE DEAD FUELS...SUCH AS
TALL GRASSES AND SMALL...THIN DEAD BRUSH TO BECOME VERY DRY AND
SUSCEPTIBLE OF BURNING EASILY. THERE HAVE ALREADY BEEN REPORTS OF
SEVERAL GRASS AND BRUSH FIRES WITHIN THE CHAMPLAIN VALLEY DURING
THIS WEEKEND.

FOR TODAY...THESE DRY CONDITIONS WILL CONTINUE ALONG WITH
INCREASING SOUTH AND SOUTHWEST WINDS OF 15 TO 25 MPH. DURING
THE AFTERNOON HOURS...WIND GUSTS TO 35 MPH ARE EXPECTED...WITH A
FEW GUSTS TO 40 MPH IN THE SAINT LAWRENCE RIVER VALLEY. 

THESE BREEZY CONDITIONS...COMBINED WITH NEAR RECORD HIGH
TEMPERATURES...CONTINUED LOW RELATIVE HUMIDITY...AND DRY FUELS
WILL INCREASE THE POTENTIAL OF ANY SMALL FIRES TO QUICKLY GET OUT
OF CONTROL. THUS...A RED FLAG WARNING IS IN EFFECT.

NYZ026-027-087-240000-
/O.UPG.KBTV.FW.A.0001.070423T1600Z-070424T0000Z/
/O.NEW.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
443 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR THE ST. LAWRENCE VALLEY OF FAR NORTHERN NEW YORK. THE RED 
FLAG WARNING REPLACES THE THE FIRE WEATHER WATCH PREVIOUSLY IN
EFFECT.

TODAY...THE COMBINATION OF CONTINUED DRY CONDITIONS THAT HAS CAUSED
DRY FINE DEAD FUELS ACROSS MUCH OF THE AREA...ALONG WITH EXPECTED
MINIMUM RELATIVE HUMIDITIES OF 20 TO 30 PERCENT AND SOUTHWEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON. TEMPERATURES WILL ALSO BE
NEAR RECORD HIGHS...WITH READINGS IN THE LOWER 80S.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING TODAY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY MAY RESULT IN ERRATIC FIRE BEHAVIOR. THIS INFORMATION
SHOULD BE RELAYED TO ALL FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028-035-VTZ001-002-005-009-011-240000-
/O.UPG.KBTV.FW.A.0001.070423T1600Z-070424T0000Z/
/O.NEW.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
443 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR THE CHAMPLAIN VALLEY OF NEW YORK AND VERMONT...AND WESTERN
RUTLAND COUNTY IN VERMONT. THE RED FLAG WARNING REPLACES THE THE
FIRE WEATHER WATCH PREVIOUSLY IN EFFECT.

TODAY...THE COMBINATION OF CONTINUED DRY CONDITIONS THAT HAS CAUSED
DRY FINE DEAD FUELS ACROSS MUCH OF THE AREA...ALONG WITH EXPECTED
MINIMUM RELATIVE HUMIDITIES OF 2O TO 30 PERCENT AND SOUTH TO
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PRODUCE
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON. TEMPERATURES WILL 
ALSO BE NEAR RECORD HIGHS...WITH READINGS OF 80 TO 85 DEGREES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING TODAY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY MAY RESULT IN ERRATIC FIRE BEHAVIOR. THIS INFORMATION
SHOULD BE RELAYED TO ALL FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ010-012-240000-
/O.NEW.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
ORANGE-WINDSOR-
443 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING FOR ORANGE AND WINDSOR COUNTIES IN VERMONT.

TODAY...THE COMBINATION OF CONTINUED DRY CONDITIONS THAT HAS CAUSED
DRY FINE DEAD FUELS ACROSS LOWER ELEVATIONS ACROSS ORANGE AND
WINDSOR COUNTIES...ALONG WITH EXPECTED MINIMUM RELATIVE HUMIDITIES OF
18 TO 25 PERCENT AND SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
TO 35 MPH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS
AFTERNOON. TEMPERATURES WILL ALSO BE NEAR RECORD HIGHS...WITH
READINGS OF 80 TO 85 DEGREES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING TODAY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY MAY RESULT IN ERRATIC FIRE BEHAVIOR. THIS INFORMATION
SHOULD BE RELAYED TO ALL FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
4 follow-up statements
000 
WWUS81 KBTV 231541
RFWBTV

RED FLAG WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
1141 AM EDT MON APR 23 2007

...A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM EDT TODAY
IN THE CHAMPLAIN VALLEY...SAINT LAWRENCE RIVER VALLEY...AND
PORTIONS OF THE CONNECTICUT RIVER VALLEY DUE TO STRONG GUSTY WINDS
AND LOW RELATIVE HUMIDITIES...

.A VERY DRY AIRMASS HAS BEEN IN PLACE ACROSS THE NORTH COUNTRY
FOR SEVERAL DAYS. THIS HAS ALLOWED THE FINE DEAD FUELS...SUCH AS
TALL GRASSES AND SMALL...THIN DEAD BRUSH TO BECOME VERY DRY AND
SUSCEPTIBLE TO BURNING EASILY. THERE HAVE ALREADY BEEN REPORTS OF
SEVERAL GRASS AND BRUSH FIRES WITHIN THE CHAMPLAIN VALLEY AND
SAINT LAWRENCE VALLEY DURING THIS WEEKEND.

FOR TODAY...THESE DRY CONDITIONS WILL CONTINUE ALONG WITH
INCREASING SOUTH AND SOUTHWEST WINDS OF 15 TO 25 MPH. DURING THE
AFTERNOON HOURS...WIND GUSTS TO 35 MPH ARE EXPECTED...WITH A FEW
GUSTS TO 40 MPH IN THE SAINT LAWRENCE RIVER VALLEY.

THESE BREEZY CONDITIONS...COMBINED WITH NEAR RECORD HIGH
TEMPERATURES...CONTINUED LOW RELATIVE HUMIDITY...AND DRY FUELS
WILL INCREASE THE POTENTIAL OF ANY SMALL FIRES TO QUICKLY GET OUT
OF CONTROL. THUS...A RED FLAG WARNING IS IN EFFECT.

NYZ026-027-087-240000-
/O.CON.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
1141 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE SAINT LAWRENCE VALLEY OF NEW YORK DUE TO STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS THE SAINT LAWRENCE VALLEY WILL
COMBINE WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE HUMIDITIES...
GENERALLY IN THE 20 TO 30 PERCENT RANGE THIS AFTERNOON. AT THE
SAME TIME...WINDS WILL BE INCREASING FROM THE SOUTHWEST AND GUST
IN THE 30 TO 40 MPH RANGE. GIVEN THE VERY DRY FINE FUEL CONDITIONS
IN PLACE AND THE DRY WEATHER OVER THE PAST FEW DAYS...A CRITICAL FIRE
WEATHER SITUATION WILL EXIST ACROSS THE SAINT LAWRENCE VALLEY THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS THE SAINT LAWRENCE
VALLEY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028-035-VTZ001-002-005-009-011-240000-
/O.CON.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
1141 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE ENTIRE CHAMPLAIN VALLEY DUE TO STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS THE CHAMPLAIN VALLEY WILL COMBINE
WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE HUMIDITIES...GENERALLY
IN THE 20 PERCENT RANGE THIS AFTERNOON. AT THE SAME TIME...WINDS
WILL BE INCREASING FROM THE SOUTH AND SOUTHWEST AND GUST IN THE 25
TO 35 MPH RANGE. GIVEN THE VERY DRY FINE FUEL CONDITIONS IN PLACE
AND THE DRY WEATHER OVER THE PAST FEW DAYS...A CRITICAL FIRE
WEATHER SITUATION WILL EXIST ACROSS THE CHAMPLAIN VALLEY THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS THE CHAMPLAIN
VALLEY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ010-012-240000-
/O.CON.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
ORANGE-WINDSOR-
1141 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR ORANGE AND WINDSOR COUNTIES IN VERMONT DUE TO STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS ORANGE AND WINDSOR COUNTIES
OF VERMONT WILL COMBINE WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE
HUMIDITIES...GENERALLY IN THE 20 PERCENT RANGE THIS AFTERNOON. AT
THE SAME TIME...WINDS WILL BE INCREASING FROM THE SOUTHWEST AND
GUST IN THE 25 TO 35 MPH RANGE. GIVEN THE VERY DRY FINE FUEL
CONDITIONS IN PLACE AND THE DRY WEATHER OVER THE PAST FEW DAYS...A
CRITICAL FIRE WEATHER SITUATION WILL EXIST ACROSS ORANGE AND
WINDSOR COUNTIES THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS ORANGE AND WINDSOR
COUNTIES. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

EVENSON
000 
WWUS81 KBTV 231549 CCA
RFWBTV

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
1147 AM EDT MON APR 23 2007

NYZ026-027-087-240000-
/O.CON.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
1147 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE SAINT LAWRENCE VALLEY OF NEW YORK DUE TO STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS THE SAINT LAWRENCE VALLEY WILL
COMBINE WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE HUMIDITIES...
GENERALLY IN THE 20 TO 30 PERCENT RANGE THIS AFTERNOON. AT THE
SAME TIME...WINDS WILL BE INCREASING FROM THE SOUTHWEST AND GUST
IN THE 30 TO 40 MPH RANGE. GIVEN THE VERY DRY FINE FUEL CONDITIONS
IN PLACE AND THE DRY WEATHER OVER THE PAST FEW DAYS...A CRITICAL FIRE
WEATHER SITUATION WILL EXIST ACROSS THE SAINT LAWRENCE VALLEY THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS THE SAINT LAWRENCE
VALLEY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028-035-VTZ001-002-005-009-011-240000-
/O.CON.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
1147 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE ENTIRE CHAMPLAIN VALLEY DUE TO STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS THE CHAMPLAIN VALLEY WILL COMBINE
WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE HUMIDITIES...GENERALLY
IN THE 20 PERCENT RANGE THIS AFTERNOON. AT THE SAME TIME...WINDS
WILL BE INCREASING FROM THE SOUTH AND SOUTHWEST AND GUST IN THE 25
TO 35 MPH RANGE. GIVEN THE VERY DRY FINE FUEL CONDITIONS IN PLACE
AND THE DRY WEATHER OVER THE PAST FEW DAYS...A CRITICAL FIRE
WEATHER SITUATION WILL EXIST ACROSS THE CHAMPLAIN VALLEY THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS THE CHAMPLAIN
VALLEY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ010-012-240000-
/O.COR.KBTV.FW.W.0001.070423T1600Z-070424T0000Z/
ORANGE-WINDSOR-
1147 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR ORANGE AND WINDSOR COUNTIES IN VERMONT DUE TO STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

NEAR RECORD HIGH TEMPERATURES ACROSS ORANGE AND WINDSOR COUNTIES
OF VERMONT WILL COMBINE WITH A DRY AIR MASS TO PRODUCE LOW RELATIVE
HUMIDITIES...GENERALLY IN THE 20 PERCENT RANGE THIS AFTERNOON. AT
THE SAME TIME...WINDS WILL BE INCREASING FROM THE SOUTHWEST AND
GUST IN THE 25 TO 35 MPH RANGE. GIVEN THE VERY DRY FINE FUEL
CONDITIONS IN PLACE AND THE DRY WEATHER OVER THE PAST FEW DAYS...
A CRITICAL FIRE WEATHER SITUATION WILL EXIST ACROSS ORANGE AND
WINDSOR COUNTIES THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL BE OCCURRING THIS AFTERNOON AND EVENING ACROSS ORANGE AND WINDSOR
COUNTIES. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY
WILL LIKELY RESULT IN ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF
ANY FIRES DEVELOP. THIS INFORMATION SHOULD BE RELAYED TO ALL FIRE
PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

EVENSON
000 
WWUS81 KBTV 231942
RFWBTV

RED FLAG WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
342 PM EDT MON APR 23 2007

NYZ026-027-087-240000-
/O.CON.KBTV.FW.W.0001.000000T0000Z-070424T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-
342 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE SAINT LAWRENCE VALLEY OF NEW YORK DUE TO STRONG GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS THE SAINT
LAWRENCE VALLEY OF NEW YORK THROUGH 800 PM THIS EVENING. NEAR RECORD 
HIGH TEMPERATURES HAVE COMBINED WITH A RATHER DRY AIR MASS TO
PRODUCE RELATIVE HUMIDITIES IN THE 20 TO 30 PERCENT RANGE. GUSTY
SOUTHWEST WINDS OF 30 TO 40 MPH WILL COMBINE WITH THE DRY WEATHER
AND THE DRY FUELS TO CREATE ERRATIC FIRE BEHAVIOR AND RAPID
SPREADING IF ANY FIRES DEVELOP. AS A RESULT...THE RED FLAG WARNING
REMAINS IN EFFECT FOR THE SAINT LAWRENCE VALLEY OF NEW YORK
THROUGH 800 PM THIS EVENING. THIS INFORMATION SHOULD BE RELAYED TO 
ALL FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ028-035-VTZ001-002-005-009-011-240000-
/O.CON.KBTV.FW.W.0001.000000T0000Z-070424T0000Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-WESTERN RUTLAND-
342 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR THE ENTIRE CHAMPLAIN VALLEY DUE TO STRONG GUSTY WINDS AND LOW
RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS THE CHAMPLAIN 
VALLEY THROUGH 800 PM THIS EVENING. NEAR RECORD HIGH TEMPERATURES HAVE
COMBINED WITH A RATHER DRY AIR MASS TO PRODUCE RELATIVE HUMIDITIES
IN THE 20 PERCENT RANGE. GUSTY SOUTH TO SOUTHWEST WINDS OF 25 TO
35 MPH WILL COMBINE WITH THE DRY WEATHER AND THE DRY FUELS TO
CREATE ERRATIC FIRE BEHAVIOR AND RAPID SPREADING IF ANY FIRES
DEVELOP. AS A RESULT...THE RED FLAG WARNING REMAINS IN EFFECT FOR
THE CHAMPLAIN VALLEY THROUGH 800 PM THIS EVENING. THIS INFORMATION
SHOULD BE RELAYED TO ALL FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.


$$

VTZ010-012-240000-
/O.CON.KBTV.FW.W.0001.000000T0000Z-070424T0000Z/
ORANGE-WINDSOR-
342 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR ORANGE AND WINDSOR COUNTIES OF VERMONT DUE TO STRONG GUSTY WINDS 
AND LOW RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST ACROSS ORANGE AND
WINDSOR COUNTIES OF VERMONT THROUGH 800 PM THIS EVENING. NEAR RECORD 
HIGH TEMPERATURES HAVE COMBINED WITH A RATHER DRY AIR MASS TO
PRODUCE RELATIVE HUMIDITIES IN THE 20 PERCENT RANGE. GUSTY
SOUTHWEST WINDS OF 25 TO 30 MPH WILL COMBINE WITH THE DRY WEATHER
AND THE DRY FUELS TO CREATE ERRATIC FIRE BEHAVIOR AND RAPID
SPREADING IF ANY FIRES DEVELOP. AS A RESULT...THE RED FLAG WARNING
REMAINS IN EFFECT FOR ORANGE AND WINDSOR COUNTIES OF VERMONT
THROUGH 800 PM THIS EVENING. THIS INFORMATION SHOULD BE RELAYED TO ALL
FIRE PERSONNEL IN THE FIELD.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

EVENSON
000 
WWUS81 KBTV 240017
RFWBTV

RED FLAG WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
817 PM EDT MON APR 23 2007

...THE RED FLAG WARNING FOR PORTIONS OF VERMONT AND NORTHERN NEW
YORK HAS EXPIRED...


NYZ026>028-035-087-VTZ001-002-005-009>012-240130-
/O.EXP.KBTV.FW.W.0001.000000T0000Z-070424T0000Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-
817 PM EDT MON APR 23 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THE CHAMPLAIN
VALLEY OF VERMONT AND NEW YORK...AS WELL AS THE SAINT LAWRENCE
VALLEY IN NORTHERN NEW YORK. THE RED FLAG WARNING IS ALSO NO
LONGER IN EFFECT FOR ORANGE AND WINDSOR COUNTIES IN VERMONT...AND
IS ALSO NO LONGER IN EFFECT FOR WESTERN RUTLAND COUNTY IN VERMONT.

RADAR SHOWING A BAND OF RAIN SHOWERS WITH SOME EMBEDDED THUNDERSTORMS
ACROSS NORTHERN NEW YORK AT THIS TIME. THESE SHOWERS WILL MOVE
EAST ACROSS VERMONT OVERNIGHT. THIS SHOWERS WILL ALSO HELP TO
RAISE THE HUMIDITY LEVELS ACROSS THE REGION OVERNIGHT. THE GUSTY
SOUTH TO SOUTHWEST WINDS OF EARLIER TODAY WILL ALSO DIMINISH
OVERNIGHT AS WELL.

$$

WGH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:58 AM EDT, 45 minutes earlier.

Area forecast discussion, Apr 23, 3:58 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
358 AM EDT MON APR 23 2007

...NEAR RECORD OR RECORD HIGH TEMPERATURES TODAY...

...RED FLAG WARNING FOR LOW RH AND INCREASING WINDS PORTIONS OF
AREA NOON-8PM EDT...

.SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
PROGRESSIVE MID-LEVEL THERMAL RIDGE WILL CREST OVER THE FORECAST
AREA LATE THIS MORNING WITH H8 TEMPS CLOSE TO +12C. THE MID-LEVEL
RIDGING IS QUITE PRONOUNCED IN EARLY MORNING IR/WV IMAGERY...AS
IS UPSTREAM SHORTWAVE TROUGH CENTERED OVER WRN WI...WHICH WILL
AFFECT US TONIGHT. UPSTREAM TROUGH IS ASSOCIATED WITH SFC FRONTAL
ZONE EXTENDING AT 06Z FROM JUST SOUTH OF JAMES BAY SWWD ACROSS THE
U.P. OF MICHIGAN...TO 1002MB SFC LOW OVER THE UPPER MS RIVER VLY. AS
THE SHORTWAVE TROUGH PROGRESSES ENEWD TODAY...SWLY GRADIENT FLOW
WILL INCREASE ACROSS THE NORTH COUNTRY...RESULTING IN WIDESPREAD 20
MPH WINDS THIS AFTN...WITH GUSTS 30-35 MPH. A FEW GUSTS TO 40 MPH
ARE POSSIBLE IN THE ST. LAWRENCE VLY OF FAR NRN NY...WITH GRADIENT
WINDS WELL-ALIGNED WITH VLY ORIENTATION. WE/LL ALSO SEE DEEP PBL
MIXING...WHICH WILL AID IN DOWNWARD MOMENTUM TRANSFER DURING PEAK
HEATING HRS THIS AFTN. AFFECTS OF THERMAL RIDGE WILL YIELD OUR
WARMEST TEMPERATURES SO FAR THIS SPRING...WITH VLY HIGHS GENERALLY
80-85F. THE RECORD FOR KBTV TODAY IS 85F...SET BACK IN 1885...WHICH
WILL BE CLOSE THIS AFTN /FCST HIGH OF 84F/. PLEASE SEE CLIMO SECTION
BELOW FOR PAST RECORD HIGH TEMPS.

ALTHOUGH DEWPOINTS WILL INCREASE INTO THE LOW 40S THIS AFTN WRN
2/3RDS OF FORECAST AREA...WARMER TEMPERATURES WILL YIELD CONTINUED
LOW RH VALUES. COMBINED WITH EXPECTED WIND SPEEDS...HAVE ISSUED RED
FLAG WARNINGS FOR PORTIONS OF THE FORECAST AREA /SEE FIRE WX SECTION
BELOW FOR DETAILS/. THE VERY WARM TEMPERATURES WILL ALSO INCREASE
SNOW MELT FROM THE HIGHER ELEVATIONS /SEE HYDRO SECTION FOR
IMPACTS/.

THE COLD FRONT TO OUR NW WILL SWEEP RAPIDLY SEWD ACROSS THE FORECAST
AREA LATE THIS EVENING...REACHING THE CT RIVER JUST AFTER MIDNIGHT.
MOISTURE RETURN AHEAD OF THIS SHORTWAVE TROUGH HAS BEEN LIMITED BY
THE SFC RIDGE AXIS ALONG THE NRN GULF COAST AREA. SO WHILE FRONTAL
CONVERGENCE WILL LIKELY BE SUFFICIENT FOR SCATTERED RAIN
SHOWERS...DO NOT EXPECT RAINFALL TO EXCEED A TENTH OF AN INCH.
LIKEWISE...HIGHEST POPS WILL BE ACROSS NRN ZONES AS MAIN DEEP-LAYER
PVA LIFTS TO OUR NORTH OVERNIGHT. HAVE INCLUDED A SLIGHT CHANCE OF
TSTMS ACROSS NRN NY ZONES LATE THIS EVENING. MODELS SHOW VERY
MARGINAL INSTABILITY...AND SLGT CHANCE IS CONSISTENT WITH SPC
GENERAL TSTM OUTLOOK AT 06Z. WITH LOSS OF DAYTIME HEATING...BELIEVE
THREAT WILL DIMINISH RAPIDLY AND WILL NOT INCLUDE MENTION FROM THE
CHAMPLAIN VLY EWD.

LOW-LEVEL CAA YIELDS MUCH COOLER TEMPERATURES ON TUESDAY /HIGHS
MAINLY IN THE MID-UPR 50S...WITH A FEW 60S FAR SERN AREAS/. IT
APPEARS THAT SUBSIDENCE AND STRONG DRYING BEHIND THE FRONT WILL
YIELD MOSTLY SUNNY CONDITIONS FOR MOST OF THE DAY TUESDAY WITH SFC
WINDS FROM THE NW.

BY TUESDAY NIGHT...H5 CONFLUENT FLOW REGION BEGINS TO SET UP ACROSS
THE GREAT LAKES AREA...BETWEEN SRN STREAM LOW OVER THE CENTRAL
PLAINS...AND NRN STREAM SHORTWAVE TROUGH MOVING THROUGH THE UPR MS
RIVER VLY. CONDITIONS LOCALLY WILL BE IDEAL FOR RADIATIVE COOLING
WITH WEAK SFC RIDGE IN PLACE...AND DRY AIR MASS. WE/LL SEE MANY
READINGS BELOW FREEZING EARLY WEDNESDAY MORNING WITH POSSIBLE
EXCEPTION OF IMMEDIATE CHAMPLAIN VLY AND ST. LAWRENCE VLY.

STRONG E-W BAROCLINIC ZONE JUST TO OUR SOUTH ON WEDNESDAY WILL
SUPPORT EWD PROGRESSION OF FRONTAL WAVE ACROSS PA BY LATE WED
AFTN...AND OFFSHORE SOUTH OF NEW ENGLAND BY 06Z THURSDAY. SUFFICIENT
LOW-LEVEL ISENTROPIC LIFT AND WEAK TO MODERATE FRONTOGENESIS
FORCING WILL SUPPORT A CHANCE OF RAIN LATE WEDNESDAY/WEDNESDAY
NIGHT ACROSS SRN HALF OF FA. TEMPERATURES ARE MARGINAL NEAR SUMMIT
LEVEL AND HAVE INCLUDED CHANCE -SN ABOVE 3000 FT. HAVE SPLIT THE
DIFFERENCE BETWEEN GFS AND NAM...WITH GFS QPF FIELD EXTENDING
FURTHER NORTH ACROSS THE NORTH COUNTRY 00-06Z THURSDAY. AREAL EXTENT
AND PCPN AMTS WILL BE VERY TRICKY WEDNESDAY NIGHT...BUT PRESENT
INDICATIONS SUGGEST BEST FORCING/HIGHEST PRECIPITATION REMAINS SOUTH
OF OUR FORECAST AREA. WILL CONTINUE TO MONITOR FRONTAL PROGRESSION
ONCE IT CLEARS OUR AREA TONIGHT.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
NO SIGNIFICANT WEATHER IMPACTS ARE EXPECTED THURSDAY THROUGH SUNDAY.
TEMPERATURES WILL MODERATE BACK NEAR OR SLIGHTLY ABOVE SEASONAL
NORMALS. NO CHANGES TO THE EXTENDED FCST AT THIS TIME.

&&

.AVIATION /06Z MONDAY - 06Z TUESDAY/...
SATL IMAGERY INDCS CLR SKIES OR SCT CI ACRS VT AND NRN NY AND THESE
CONDS WL CONT THRU 18Z TODAY. HI PRES OFF THE MIDATLC COAST ERLY
THIS MRNG WL DRFT E TODAY. A S AND SW WND FLOW ESTABLISHED ACRS THE
AREA WILL BE INCRSNG TO 10-20 KTS THIS MRNG AND 15-30 KTS BY LATE
MRNG AND INTO THE FIRST PART OF TNGT. CURRENT VAD WNDS ARE
25-35 KTS AT ABT 2K FT ATTM IN AGREEMENT WITH 00Z/23 H/8 ANALYSIS
WHICH INDCD 30 KT SW WNDS FM NRN OH VLY INTO ST LAW VLY RGN AT THAT
TIME.

CDFNT THRU THE WRN GRTLKS ERLY THIS MRNG WL MOVE SE INTO THE ERN
GRTLKS LATE THIS AFTN AND ACRS NRN NY AND VT LATE TNGT. EXPC SCT AC
AND BKN CI AFTR 17Z LWRG TO BKN060-080 AFTR 22Z...AS BAND OF
MSTR ASOCD ALG AND AHD OF THIS CDFNT MOVS E. WL INDC PROB/TEMPO 5SM
-SHRA AFT 22Z ST LAW VLY...AFT 00Z ADIRONDACKS AND AFTR 03Z VT...AND
THRU END OF FCST PD.

&&

.FIRE WEATHER...
RED FLAG WARNINGS HAVE BEEN POSTED FOR THE ST. LAWRENCE VLY OF
NY...THE CHAMPLAIN VLY...AND ALSO FOR ORANGE AND WINDSOR COUNTIES IN
EASTERN VT FROM NOON THROUGH 8 PM.

SIGNIFICANT FIRE WEATHER CONCERNS EXIST DURING THE PEAK HEATING HRS
TODAY FOR LOWER ELEVATION AREAS. ALTHOUGH DEWPOINTS WILL INCREASE TO
NEAR 40F BASED ON UPSTREAM CONDITIONS OVER LWR MI/NRN OH...INCREASED
SFC TEMPERATURES TODAY WILL LARGELY OFFSET MOISTURE INCREASE IN
TERMS OF MINIMUM RH READINGS. IN THE WARNING AREA...BELOW
1000FT...WE EXPECT MAX TEMPERATURES OF 80-85F...MINIMUM RH VALUES OF
20-30 PERCENT...AND WINDS SOUTH OR SOUTHWEST AT 20-25MPH WITH GUSTS
TO 35 MPH. CONCERN IS MAINLY FOR LINGERING DEAD WINTER
GRASSES...ESPECIALLY WITH CONSIDERABLE INCREASE IN WINDS TODAY AND
NEAR RECORD WARM TEMPERATURES. THREAT IS CONSIDERABLY LOWER AT
HIGHER ELEVATIONS GIVEN CONTINUED SNOW MELT/MOIST CONDITIONS. THE
ORANGE/WINDSOR COUNTY RED FLAG WARNING WILL PRIMARILY BE FOR THE
IMMEDIATE CT RIVER VLY...WHERE DOWNSLOPE WINDS WILL YIELD LOCALIZED
RH VALUES BETWEEN 15-20 PERCENT THIS AFTN...AS WELL AS HIGHS IN THE
80-85F RANGE. FRONTAL PASSAGE OCCURS LATE THIS EVENING WITH WINDS
SHIFTING INTO THE NW AT 10-15 MPH AND LIGHT RAIN SHOWERS EXPECTED.
COOLER AND MORE MOIST CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT
TOMORROW.

&&

.HYDROLOGY...
LAKE CHAMPLAIN WILL CONTINUE ABOVE FLOOD STAGE FOR THE FORESEEABLE
FUTURE...AND THE NEAR RECORD WARMTH TODAY SHOULD ALLOW FOR AN
ADDITION RISE TO NEAR 100.5 FT BY EARLY TUESDAY MORNING AS RUNOFF
FROM HIGHER ELEVATION SNOW MELT CONTINUES. WILL FRESHEN THE FLOOD
WARNING STATEMENT LATER THIS MORNING...WITH NO SIGNIFICANT CHANGE IN
CURRENT THINKING. WITH INCREASING WINDS TODAY...SPLASHOVER IMPACTS
COULD BE SLIGHTLY GREATER THAN THE PREVIOUS FEW DAYS...ESPECIALLY
NRN AND ERN SHORES OF LAKE CHAMPLAIN.

AREA RIVER HYDROGRAPHS CONTINUE TO SHOW STRONG DIURNAL FLUCTUATIONS
WITH LATE DAY/EVENING PEAKS OWING TO SNOW MELT...WHICH SUBSEQUENTLY
DECREASES AT NIGHT. THIS BEHAVIOR WILL CONTINUE TODAY WITH SOME
RIVERS NEAR BANKFULL. WITH NO SIGNIFICANT PRECIPITATION EXPECTED
OVER THE NEXT SEVERAL DAYS...DO NOT FORESEE ANY RIVER FLOODING
ACROSS THE REGION.

&&

.CLIMATE...

RECORD HIGHS FOR TODAY /APRIL 23RD/...

BURLINGTON INTL AIRPORT...85F...SET IN 1885
MONTPELIER................75F...SET IN 2001
ST. JOHNSBURY.............81F...SET IN 1910
MASSENA...................76F...SET IN 1957

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     VTZ001-002-005-009>012.

NY...RED FLAG WARNING FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
     NYZ026>028-035-087.

&&

SHORT TERM...BANACOS
LONG TERM...BANACOS
AVIATION...SFH
FIRE WEATHER...BANACOS
HYDROLOGY...BANACOS
CLIMATE...BANACOS
Hazardous weather outlook, Apr 23, 4:30 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
430 AM EDT MON APR 23 2007

NYZ026>028-035-087-VTZ001-002-005-009>012-240830-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
430 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029>031-034-VTZ003-004-006>008-016>019-240830-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
430 AM EDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Red Flag Warnings in Vermont, 2007Red Flag Warnings in New York, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.